# SDR JJBA20140708017

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,794 hours, 33,613 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MAIN TIRE BURST ON TAKEOFF.  R & R NR 3 & NR 4 MAIN WHEEL ASSEMBLIES.
